# SDR USAA2013042900008

- Difficulty date: April 28, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 4,369 hours, 1,817 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Failed
- Location: R3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE WOUD NOT DISARM, THEN DISARMED BY ITSELF.  LIGHT IN WINDOW SHOWS ARMED ALTHOUGH LEVER IN DISARMED POSITION.  COCKPIT INDICATION SHOWS EMERGENCY EXIT BUT WINDOW NOT OPEN.  INDICATION PROBLEM ONLY.  REMOVED AND REPLACED R3 DOOR PROXIMITY SWITCHES 61WV2 AND 21WV2.
